Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Inductive construction of homogeneous cones


Author: Josef Dorfmeister
Journal: Trans. Amer. Math. Soc. 252 (1979), 321-349
MSC: Primary 32M10; Secondary 17C35, 53C30
DOI: https://doi.org/10.1090/S0002-9947-1979-0534125-0
MathSciNet review: 534125
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A method is explained how to construct all homogeneous cones in a unique way out of lower dimensional ones. The infinitesimal automorphisms of such a cone and its associated left-symmetric algebras are described in terms of the lower dimensional constituents of the cone. It is characterized when a homogeneous cone is self-dual or a sum of homogeneous cones.


References [Enhancements On Off] (What's this?)

  • [1] H. Braun and M. Koecher, Jordan-Algebren, Springer-Verlag, Berlin, 1966. MR 0204470 (34:4310)
  • [2] J. Dorfmeister, Zur Konstruktion homogener Kegel, Math. Ann. 216 (1975), 79-96. MR 0382737 (52:3619)
  • [3] -, Eine Theorie der homogenen, regulären Kegel, Dissertation, Univ. Münster, 1974.
  • [4] J. Dorfmeister and M. Koecher, Relative Invarianten und nichtassoziative Algebren, Math. Ann. 228 (1977), 147-186. MR 0442050 (56:438)
  • [5] -, Reguläre Kegel, Jber. Deutsch. Math.-Verein (to appear).
  • [5a] J. Dorfmeister, Peirce-Zerlegungen und Jordan-Strukturen zu homogenen Kegeln (preprint). MR 550726 (80k:17012)
  • [6] N. Jacobson, Structure and representations of Jordan algebras, Amer. Math. Soc. Colloq. Publ., vol. 39, Amer. Math. Soc., Providence, R. I., 1968. MR 0251099 (40:4330)
  • [7] M. Koecher, Jordan-algebras and their applications, Lecture Notes, Univ. of Minnesota, Minneapolis, 1962.
  • [8] -, Eine Konstruktion von Jordan-Algebren, Manuscripta Math. 23 (1978), 387-425. MR 484779 (80a:17014)
  • [9] O. Rothaus, The construction of homogeneous convex cones, Ann. of Math. (2) 83 (1966), 358-376. MR 0202156 (34:2029)
  • [10] -, Automorphisms of Siegel domains, Trans. Amer. Math. Soc. 162 (1971), 351-382. MR 0293124 (45:2203)
  • [11] -, Ordered Jordan algebras (preprint).
  • [12] È. Vinberg, The Morozov-Borel theorem for real Lie groups, Soviet Math. Dokl. 2 (1961), 1416-1419.
  • [13] -, The theory of convex homogeneous cones, Trans. Moscow Math. Soc. 12 (1963), 340-403.
  • [14] -, The structure of the group of automorphisms of a homogeneous convex cone, Trans. Moscow Math. Soc. 13 (1965), 63-93. MR 0201575 (34:1457)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32M10, 17C35, 53C30

Retrieve articles in all journals with MSC: 32M10, 17C35, 53C30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1979-0534125-0
Keywords: Homogeneous cone, infinitesimal automorphism, Jordan algebra
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society